On the minimal action function of autonomous lagrangians associated to magnetic fields
Annales de l'I.H.P. Analyse non linéaire, Volume 16 (1999) no. 6, p. 667-690
@article{AIHPC_1999__16_6_667_0,
     author = {Dias Carneiro, M. J. and Lopes, Arthur},
     title = {On the minimal action function of autonomous lagrangians associated to magnetic fields},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {16},
     number = {6},
     year = {1999},
     pages = {667-690},
     zbl = {0949.37033},
     mrnumber = {1720511},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1999__16_6_667_0}
}
Dias Carneiro, M. J.; Lopes, Arthur. On the minimal action function of autonomous lagrangians associated to magnetic fields. Annales de l'I.H.P. Analyse non linéaire, Volume 16 (1999) no. 6, pp. 667-690. http://www.numdam.org/item/AIHPC_1999__16_6_667_0/

[1] G. Contreras, J. Delgado and R. Iturriaga, Lagrangian flows: the dynamics of globally minimizing orbits II, preprint, PUC-Rio

[2] J. Delgado, Vertices of the action function of a Lagrangian system, preprint PUC-Rio, 1993

[3] M.J. Dias Carneiro, On minimizing measures of the action of autonomous Lagrangians, Nonlinearity, Vol. 8, Number 2, 1995, pp. 1077-1085 | MR 1363400 | Zbl 0845.58023

[4] R. Mañé, On the minimizing measures of Lagrangian dynamical systems, Nonlinearity, Vol. 5, 1992, pp. 623-638 | MR 1166538 | Zbl 0799.58030

[5] R. Mañé, Generic properties and problems of minimizing measures of Lagrangian dynamical systems , Nonlinearity, Vol. 9, Number 2, 1996, pp. 273-310 | MR 1384478 | Zbl 0886.58037

[6] R. Mañé, Ergodic Theory and Differentiable Dynamics, Springer Verlag | MR 889254 | Zbl 0616.28007

[7] J. Mather, Action minimizing invariant measures for positive Lagrangian systems, Math. Z., Vol. 207, 1991, pp. 269-290 | MR 1109661 | Zbl 0696.58027